MathSciNet Relay Station
MathSciNet bibliographic data
MR27121 (10,255a) 46.3X
Stone, M. H. The generalized Weierstrass approximation theorem. Math. Mag. 21, (1948). 167–184, 237–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement